Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Pill advice please

(4 Posts)
alexw Wed 17-Jun-09 18:38:55

I have taken the pill since I was 18 (now 37) with a 3 year gap whilst trying to conceive and then resumed post baby. I had another brief break of about 9 months. I went back on it 3 months ago. It's the same one I have always used and never had any probs or side effects. ANyway, in the last 3 months I have gained 4kgs and my boobs have increased in size too and been tender - like early pregnancy (def. not preg). This has all coincided with a sedentary period at work - am normally quite active. Could the weight gain be pill related as have not had issues before or could it be coincidence? Any help gratefully received. Feeling horrible sad. Never had weight issues ever before (I even bounced back to pre preg weight within a week of giving birth - n ot trying to be annoying just trying to explain full picture)... Any suggestions would be great...

asicsgirl Wed 17-Jun-09 19:25:13

unlikely to be pill related i wouldn't think if you haven't had problems before. have you had your thyroid function checked? any other symptoms e.g. lethargy, feeling the cold?

alexw Wed 17-Jun-09 19:28:52

Yes, v tired - again like early preg tired. Hadn't thought of thyroid. Thanks

asicsgirl Wed 17-Jun-09 19:32:23

good luck, hope you get it sorted

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now